# SDR 2005UALA00259

- Difficulty date: March 23, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 16,498 hours, 2,171 cycles
- Engine: Pwa PW4090
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG ANTI-ICE VALVE STUCK CLOSED.  MAINTENANCE REPLACED LH ENGINE ANTI-ICE VALVE.   OP CHECKED OK AFTER REACTIVATING VALVE.
